# SDR UIEA2016092200768

- Difficulty date: September 22, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 89,225 hours, 16,967 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Relay
- Part number: BACR13CJ2
- Condition: Failed
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FWD MAIN FUEL PUMP AUTO FUNCTION INOPERATIVE.   TROUBLESHOT IAW WDM 28-28-11, AND FOUND NO GROUND D80269 PIN 32.  R & R THE RELAY K513. SYSTEM OPS CHECKED NORMAL IAW 28-25-00.
